RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 1, Pages 31–34 (Mi dan39249)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Universal manifolds and turnpike theorems for a class of optimal control problems

L. F. Zelikina

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (597 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.3
Presented: N. N. Krasovskii
Received: 21.03.1975

Citation: L. F. Zelikina, “Universal manifolds and turnpike theorems for a class of optimal control problems”, Dokl. Akad. Nauk SSSR, 224:1 (1975), 31–34

Citation in format AMSBIB
\Bibitem{Zel75}
\by L.~F.~Zelikina
\paper Universal manifolds and turnpike theorems for a class of optimal control problems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 1
\pages 31--34
\mathnet{http://mi.mathnet.ru/dan39249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0638048}
\zmath{https://zbmath.org/?q=an:0347.49006}


Linking options:
  • http://mi.mathnet.ru/eng/dan39249
  • http://mi.mathnet.ru/eng/dan/v224/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Zelikin, “Optimal Synthesis Containing Successively Inserted Chattering Bundles”, Proc. Steklov Inst. Math., 224 (1999), 137–148  mathnet  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019